Open Access
Translator Disclaimer
2007 Super-exponential distortion of subgroups of $\mathrm{CAT}(-1)$ groups
Josh Barnard, Noel Brady, Pallavi Dani
Algebr. Geom. Topol. 7(1): 301-308 (2007). DOI: 10.2140/agt.2007.7.301

Abstract

We construct 2–dimensional CAT(1) groups which contain free subgroups with arbitrary iterated exponential distortion, and with distortion higher than any iterated exponential.

Citation

Download Citation

Josh Barnard. Noel Brady. Pallavi Dani. "Super-exponential distortion of subgroups of $\mathrm{CAT}(-1)$ groups." Algebr. Geom. Topol. 7 (1) 301 - 308, 2007. https://doi.org/10.2140/agt.2007.7.301

Information

Received: 15 December 2006; Accepted: 18 January 2007; Published: 2007
First available in Project Euclid: 20 December 2017

zbMATH: 1187.20055
MathSciNet: MR2308946
Digital Object Identifier: 10.2140/agt.2007.7.301

Subjects:
Primary: 20F65
Secondary: 20F67, 57M20

Rights: Copyright © 2007 Mathematical Sciences Publishers

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.7 • No. 1 • 2007
MSP
Back to Top